Doctor insights on:
I'm on jadelle and lost 11kg since January to date is there anything that can be done besides the removal?
I had the jadelle rod inerted 2yrs ago & since then have not stopped bleeding. Is this normal? & if so, can I do anything to help/prevent it?
Possible: There is no method of contraception that is 100% effective and this is no exception. They are less effective in obese patients and should only be used for 4 years in the obese as opposed to 5 in most other patients. The bleeding with the implants is often irregular and there are bleeding episodes in at least 1/2 of all pregnancies so these 2 types of bleeding can be confused at times. ...Read more
I'm 25, have had jadelle for 4 years now, usually regular monthly periods except last two months I've had a period every two weeks. Is this ok?
I have gained 25kg after having the Jadelle implant inserted 18 months ago. This is despite a healthy lifestyle and diet. Should I get it removed
I never was diabetic. But I got sick and diagnosed diabetic soon after I fixed jadelle implant. Does jadelle implant cause diabetes?
My friend had a jadelle put on her arm but had 1 removed due to it being in an awkward spot. With just 1 rod in her arm can she become pregnant?
Recently had a Jadelle implant put in (5 months ago) after using an Implanon for six years. I am getting much more obvious side effects should I swap?
Implanon/nexplanon: Theoretically any symptoms you had with implanon will be the same with nexplanon. Having said that the symptoms you describe are side effects of progesterone only contraception such as the nexplanon. The symptoms are therefore expected side effects. Speak to your doctor. Perhaps there is another equally effective for you contraceptive. Maybe the nuvaring or OCPs if remembering daily meds is ok. ...Read more
Am using jadelle as a contraceptive and last month had my menses that prolonged. What causes this?
Please see your gyn: Should not happen because of the jadelle, could be many differnet reasons, you need an exam, blood work and an ultraosund. ...Read more
Hi doc I have a problem I have used jadelle implanon for 1 yr it has been 4mnth now since I removed it and I have not seen my periods?
Could numbness of the feet be a side-effect of jadelle implant use? I've been using it for 2 years now and I've just developed the numbness in my feet
No Pregnancy: Make sure that you are not pregnant. ...Read more
Had a jadelle implant 4 months ago. I just had sex and my bf ejaculated inside me. What is that chance of pregnancy?
Very Low chance: Jadelle is very good contraception. In the trial to determine effectiveness, 8 women out of 1393 women became pregnant over 5 years of use. That is. 57% over 5 years (or. 11% a year). You don't need to use the "Pull out method" for it to work. Your chance of pregnancy after 1 episode of intercourse is not zero but very close to it. Best wishes! ...Read more
Dark discharge week after period had unprotected sex multiple times have jadelle for contraception what could it be please help have a 1 year old son?
Discharge: You are on a progesterone only type of contraceptive. If it is a pill you have to remember to take it every day. If you are using in the form of an IUD it can last for 3-5 years. It is functioning as a contraceptive - i.e. Prevents pregnancy- not stops menses. You should do fine. ...Read more
22y.O. On jadelle for 2.5 years no periods. Recently started doxycycline for skin now light period every 2 weeks. No other changes. Is this ok?
Yes: Jadelle is a long term implant with Progesterone so irregular periods is common. Having no periods for several years then getting them is not unusual. It could be that taking Doxycycline changed the level of the hormone just enough to allow periods to come. You are still protected. ...Read more
I have had the Mirena (levonorgestrel) implant since Feb 2015 and I have had dark brown coloured discharge in place of my periods ever since. Is this normal?
I have the jadelle contraceptive implant, am I able to take the evening primrose supplement with it/does it interact?
You can: You can. There will be no interaction. ...Read more
Is the mirena (levonorgestrel) implant a reasonable birth control option for a girl going into college soon with a steady sex life? What are the risks?
Mirena (levonorgestrel) implant: Mirene implant provides protection for approximately 5 years. Side effects can include irregular bleeding occuring in the first 3-6 months. Expulsion and perforation are rare complications. Because of the Progesterone in the system, you can get mood swings, acne and breast discomfort. ...Read more
Heart fluttering for a few months and now triggers coughing fit. Chest feels tight. Mirena (levonorgestrel) implant. Past asthma. Strange pain in legs. Nausea. Tired?
Complex issue: With multiple nonspecific symptoms, it is impossible to sort out your problems with a limited answer in an online forum. You should see your primary care provider a more complete evaluation. Hope this helps! ...Read more